26. On Palais method in b-metric like spaces

Nikola Mirkov; Zoran D. Mitrovic; Mudasir Younis; Stjan Radenovic

Volume 3, Issue 3 , September 2021, , Pages 33-38

http://dx.doi.org/10.30495/maca.2021.1932449.1015

Abstract
  This paper aims to prove that the Lipschitz constant in the Banach contraction principle belongs to the whole interval [0, 1) for all the six classes of spaces viz. metric spaces, b-metric spaces, partial metric spaces, partial b-metric spaces, metric like space, and finally for more general spaces called ...  Read More

27. A new notion of affine sets

Paulraj Gnanachandra; Mohan Arunkumar

Volume 2, Issue 1 , April 2020, , Pages 35-42

http://dx.doi.org/10.30495/maca.2020.679857

Abstract
  In this paper, we investigate the behaviour of e-convex sets and e-affine sets. Moreover, some notions like S(e,a,ρ,α) and e-affine cones are introduced and discussed. We complete with a role of above sets in linear idempotent maps.  Read More

28. Exact controllability and continuous dependence of solution of a conformable fractional control system

Sanjukta Das

Volume 4, Issue 2 , April 2022, , Pages 35-46

http://dx.doi.org/10.30495/maca.2022.1947815.1042

Abstract
  The exact controllability of a conformable fractional differential system is established in this paper. The system is described by a non-densely defined linear part satisfying the Hille Yosida condition, and a control term appearing in the nonlinear part. The existence of mild solution and exact controllability ...  Read More

29. Weakly principally quasi-Baer rings and generalized triangular matrix rings

Kamal Paykan

Volume 3, Issue 1 , February 2021, , Pages 39-45

http://dx.doi.org/10.30495/maca.2021.1925653.1004

Abstract
  A ring $R$ is called weakly principally quasi-Baer or simply (weakly p.q.-Baer) if the right annihilator of a principal right ideal is right $s$-unital by right semicentral idempotents. In this paper, we characterize when a generalized triangular matrix ring is a weakly p.q.-Baer ...  Read More

30. On quasi hemi-slant submanifolds of LP-cosymplectic manifolds

Siddesha M S; Praveena M M; Bagewadi C S

Volume 3, Issue 3 , September 2021, , Pages 39-49

http://dx.doi.org/10.30495/maca.2021.1934998.1016

Abstract
  In this paper, we define and study quasi Hemi-slant submanifolds of Lorentzian almost contact metric manifolds. We mainly concern with quasi Hemi-slant submanifolds of LP-cosymplectic manifolds. First, we find conditions for integrability of distributions involved in the definition of quasi hemislant ...  Read More

31. Some coupled coincidence point results in partially ordered metric spaces

Laya Fadakar; Huseyin Işık; Shirin Tavakoli; Arezo Mardzad

Volume 3, Issue 2 , June 2021, , Pages 40-54

http://dx.doi.org/10.30495/maca.2021.1929674.1010

Abstract
  In this paper, we introduce the notion of partial-compatibility of mappings in an ordered partial metric space and use this notion to establish coupled coincidence point theorems for $\phi$-mixed monotone mappings satisfying a nonlinear contraction condition. Our consequences is an extension of the results ...  Read More

32. Multiplicity results for the nonlinear p-Laplacian fractional boundary value problems

Tawanda Gallan Chakuvinga; Fatma Serap Topal

Volume 3, Issue 4 , December 2021, , Pages 41-62

http://dx.doi.org/10.30495/maca.2021.1938349.1026

Abstract
  This paper investigates the existence of single and multiple positive positive solutions of fractional differential equations with p-Laplacian by means of the Green's function properties, the Guo-Krasnosel'skii fixed point theorem, the monotone iterative technique accompanied by established sufficient ...  Read More

33. Stability of cosine type functional equations onmodule extension Banach algebras

Abbas Zivari-Kazempour

Volume 1, Issue 1 , February 2019, , Pages 44-49

http://dx.doi.org/10.30495/maca.2021.679842

Abstract
  Let A be a Banach algebra and X be a Banach A-bimodule. In this paper we investigate the stability of the cosine type functional equation φ(ab,a·y+x·b)=φ(ab,x·b-a·y)=2φ(a,x)φ(b,y),on module extension Banach algebra U=A+X.  Read More

34. Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems

Soumeyeh Khaleghizadeh

Volume 4, Issue 1 , January 2022, , Pages 45-51

http://dx.doi.org/10.30495/maca.2021.1944809.1038

Abstract
  This paper concerns He's Homotopy Perturbation Method (HPM) which has been applied to solve some nonlinear differential equations. In HPM, at first, we construct a homotopy that satisfies an equation which is called the perturbation equation. Moreover, in this method, the solution is considered as power ...  Read More

35. A proof of the Cauchy--Schwarz inequality from the change of reference frame

Nicola Fabiano

Volume 3, Issue 1 , February 2021, , Pages 46-47

http://dx.doi.org/10.30495/maca.2021.1927475.1005

Abstract
  Inspired by [1] a proof of the Cauchy--Schwarz inequality is given by considering the transformation between two different inertial reference frames.  Read More

36. Notes on the stability of multimixed additive-quartic mappings

Yousef Ebrahimdoost

Volume 4, Issue 2 , April 2022, , Pages 47-56

http://dx.doi.org/10.30495/maca.2022.1949403.1045

Abstract
  In this article, we prove the Hyers-Ulam stability of multimixed additive-quartic functional equations in the setting of Banach spaces by applying a fixed point method and moreover we generalize some known results.  Read More

37. Stability of quartic functional equation in paranormed spaces

Karthikeyan Subramani; Choonkil Park; John Michael Rassias

Volume 3, Issue 1 , February 2021, , Pages 48-58

http://dx.doi.org/10.30495/maca.2021.1924046.1001

Abstract
  In this paper, we prove the Ulam-Hyers stability of the following quartic functional equation in paranormed spaces using both direct and fixed point methods.  Read More

38. Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series

Samira Hadi Bonab; Rasoul Abazari; Ali Bagheri Vakilabad

Volume 1, Issue 1 , February 2019, , Pages 50-61

http://dx.doi.org/10.30495/maca.2019.679847

Abstract
  This research tends to focus on proving the results of coupled fixed point in partially ordered cone metric spaces by imposing some condition on a self-mapping and a sequence of mappings via $\alpha$-series.  The $\alpha$-series are wider than the convergent series.  Furthermore, an example ...  Read More

39. Some approximations for an equation in modular spaces

Mehdi Salehi Barough

Volume 3, Issue 3 , September 2021, , Pages 51-64

http://dx.doi.org/10.30495/maca.2021.1935651.1018

Abstract
  In this paper, we introduce and obtain the general solution of a new mixed type quadratic-cubic functional equation. We investigate the stability of such functional equations in the modular space $X_\rho$ by applying $\Delta_2$-condition and the Fatou property (in some results) in the modular function ...  Read More

40. Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces

Ljiljana R Paunovic; Parveen Kumar; Savita Malik; Manoj Kumar

Volume 4, Issue 1 , January 2022, , Pages 53-70

http://dx.doi.org/10.30495/maca.2021.1944432.1036

Abstract
  The aim of this paper is to prove a common fixed point theorem for two pairs of $\omega$-compatible and $\omega$-weakly compatible maps for extending and generalizing the results of Murthy and Prasad [12] in modular metric spaces. The main result is also illustrated by an example to demonstrate the degree ...  Read More

41. The coincidence point results and rational contractions in E(s)-distance spaces

Maliha Rashid; Rabia Bibi; Reny George; Zoran D. Mitrovic

Volume 3, Issue 2 , June 2021, , Pages 55-67

http://dx.doi.org/10.30495/maca.2021.1931683.1012

Abstract
  The purpose of this article is to clarify the concept of semi-interior points of positive cones by presenting some results and examples in this context.  Moreover, the new concept of E(s)-distance spaces is defined, which generalizes $E$-metric spaces. In addition, some coincidence point results ...  Read More

42. Fixed point theorems for occasionally weakly compatible maps in neutrosophic metric spaces

Jeyaraman Mathuraiveeran; A.N. Mangayarkkarasi

Volume 4, Issue 2 , April 2022, , Pages 57-69

http://dx.doi.org/10.30495/maca.2022.1943366.1035

Abstract
  In 2008, Al-Thagafi and Shahzad introduced the notion of Occasionally Weakly Compatible mappings (shortly OWC maps) which is more general than all the commutativity concepts. The purpose of the paper is to obtain common fixed point theorems in Neutrosophic metric spaces by using OWC maps.  Read More

44. Bifuzzy d-algebras under norms

Rasul Rasuli

Volume 3, Issue 4 , December 2021, , Pages 63-83

http://dx.doi.org/10.30495/maca.2021.1938454.1027

Abstract
  In this paper, by using norms (t-norms and t-conorms), we introduce the notions of bifuzzy d-algebras and bifuzzy d-ideals of d-algebras and investigate several interesting properties. Next, we consider their intersection and product. Finally, we obtain some results about them under d-algebra homomorphisms.  Read More

45. Controlled g-frames in Hilbert C*-modules

Nabin Kumar Sahu

Volume 3, Issue 3 , September 2021, , Pages 65-82

http://dx.doi.org/10.30495/maca.2021.1937063.1023

Abstract
  The controlled frame was introduced in 2010 by Balazs et al. [2], with the aim to improve the efficiency of the iterative algorithms constructed for inverting the frame operator. In this paper, the concept of controlled g-frames is introduced in Hilbert C*-modules. The equivalent condition for a controlled ...  Read More

46. Biflatness of Banach algebras modulo an ideal

Mohammad Ali Abolfathi; Oluwatosin Temitope Mewomo

Volume 3, Issue 2 , June 2021, , Pages 68-74

http://dx.doi.org/10.30495/maca.2021.1932071.1013

Abstract
  Biflatness of Banach algebras is one of the important topics in the study of cohomological properties of Banach algebras. This concept has a close relationship with the amenability of Banach algebras. In this paper, we introduce a new notion namely biflatness of Banach algebras modulo closed ideals. ...  Read More

47. A novel coupled fixed point results pertinent to Ab-metric spaces with application to Integral equations

Ravibabu Konchada; Srinivasa Rao Chindirala; Raghavendra Naidu Chappa

Articles in Press, Accepted Manuscript, Available Online from 04 April 2022

http://dx.doi.org/10.30495/maca.2022.1949822.1046

Abstract
  We prove the existence and uniqueness of coupled common fixed point results in partially ordered $\mathscr{A}_b$-metric spaces in the present study. In addition to the acquired results, examples and applications are provided.  Read More

48. On fixed point results in $F $-metric space with applications to neutral differential equations

Shehu Shagari Mohammed; Yahaya Sirajo; Ibrahim Aliyu Fulatan

Articles in Press, Accepted Manuscript, Available Online from 04 April 2022

http://dx.doi.org/10.30495/maca.2022.1952999.1050

Abstract
  In this paper, a new concept of $\acute{C}iric$-Kannan -$\alpha-\psi$-contractions in the setting of $F $-metric space is introduced. Using this idea, endowed with suitable hypotheses, some fixed point theorems for such mappings in $F $-complete $F $-metric space are established. As an application, an ...  Read More

49. Stability analysis of transmitter receptors model

Dhamodharan D; B. Mohamed Harif; Bonyah Ebenezer

Articles in Press, Accepted Manuscript, Available Online from 04 April 2022

http://dx.doi.org/10.30495/maca.2022.1953296.1051

Abstract
  The Jumarie fractional-order transmitter receptors model is discussed in this paper. Transmitter receptors can be found in a variety of states, including accumulated, freed, combined with receptors, and recycled for storage. For such a system, a collection of equations is proposed and analyzed. We considered ...  Read More

50. Intuitionistic fuzzy BCI-algebras (implicative ideals, closed implicative ideals, commutative ideals) under norms

Rasul Rasuli

Articles in Press, Accepted Manuscript, Available Online from 22 May 2022

http://dx.doi.org/10.30495/maca.2022.1947637.1041

Abstract
  In this article, by using norms($T$ and $C$), we present the concept of intuitionistic fuzzy implicative ideals,  intuitionistic fuzzy closed implicative ideals and intuitionistic fuzzy commutative ideals of $BCI$-algebras. Some interesting results of them are given. Characterisations of implicative ...  Read More